Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Azor and weight gain

Premium Questions

Dr. Michelle Gibson James MD

Internal Medicine what medication could be taken instead of Azor, which is no longer manufactured? e-mail: YYYY@YYYY Thank you, XXXX ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Kathy Robinson MD

I have been on Azor for high blood pressure for 2 years and have now developed edema and palpitations. I thought this side effect happened in the beginning. Why would this happen? ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Salah Saad Shoman MD

Is azor a good medication for 182/94/64 readings? Or what is a good med to lower these numbers? ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Sukhvinder Singh MD

I take bystoic 5 mg at night and Azor 5/20 in the morning. A couple of hours after I take the Azor I become so tired I just want to go back to bed. Is this a side effect of Azor? ... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. Anshul Varshney MD

What is difference between azor and bystolic prescribed for high blood pressure ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Ram Choudhary MD

these pills as yet as I am slightly nervous. I suffer from anxiety attacks and currently take Azor .5mg per ... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr. Olsi Taka MD

My medicine plan will not pay for Azor 5/20 anymore....they suggest taing 2 other medications ... but I amvery hesitant to change since I have had good results with Azor keeping my blood pressure down ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr.   Albana Sejdini MD

complaints (cough, tiredness), 1. Azor and 2. Twynasta seem to have fewer occurrences. I am 70, very active ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.  Sagar Makode MD

Yes, I was taking Azor 10/40 for my Blood Pressure and now my insurance does not want to pay ... about the capability of this drug in comparison to the Azor as well as, the effect or what different ... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr.   Nsah Bernard MD

I just started taking azor(5/20) for high blood pressure which averages 139/80. I also take 200 mg ... other dosages. Took my first azor yesterday(1/29). I feel a little lightheaded and dizzy, faster ... View answer

Answered by : Dr. Nsah Bernard ( General & Family Physician)